Abbott Healthcare Pvt. Ltd.
Camylofin (12.5mg/5ml) + Paracetamol (125mg/5ml)
Anafortan Syrup is a combination medicine used in the treatment of abdominal pain. It works effectively to reduce abdominal pain and cramps by relaxing the muscles of the stomach and gut.
Syrup
Anafortan Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect or be affected by this medicine.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Anafortan Syrup may be taken with or without food but it is better to take it at a fixed time.
Dryness in mouth Constipation Blurred vision Increased heart rate
It is unsafe to consume alcohol with Anafortan Syrup.
Information regarding the use of Anafortan Syrup during breastfeeding is not available. Please consult your doctor.
Information regarding the use of Anafortan Syrup during pregnancy is not available. Please consult your doctor.
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Anafortan Syrup is a combination of two medicines: Camylofin and Paracetamol which relieves abdominal pain. Camylofin is an anti-cholinergic which relaxes the muscles in the stomach and gut (intestine) and stops sudden muscle contractions (spasms). By doing this it relieves cramps pain bloating and discomfort. Paracetamol is an analgesic (pain reliever) and an anti-pyretic (fever reducer) which works by blocking the release of certain chemical messengers that causes fever and pain.
Anafortan Syrup is used for the treatment of stomach pain. It may cause dizziness and drowsiness. Use caution while driving or doing anything that requires concentration. Avoid consuming alcohol while taking Anafortan Syrup as it can cause excessive drowsiness and increase your risk of stomach problems. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Take it as per the dose and duration prescribed by your doctor. Long term use may lead to serious side effects.